Couldn't find what you looking for?

TRY OUR SEARCH!

I can tell the yeast infection is clearing up but I had some bad nausea the day after I took it. It's only been a day since I took it. It says on the box that nausea could be an underlying issue and not a yeast infection. But it seems more like a side effect, has anyone here taken monistat and ended up having nausea and being fine?

Loading...

yes. actually i just took the monistat 1 2 days ago. the day after was Horrible thougt i was going to throw my guts up. Today day 3.. i still have abdominal pains but the nasua seems to be not as bad. yeast infection... thats gone. I guess you take the good with the bad.

jamie
Reply

Loading...

I just took monistat 1 for the first time at 7 pm last night. I'm super sensitive to everything I didn't get any burning but itchy right after - got nausea 3 hours after here I am the next day searching google because I'm super nauseous and tired....

Reply

Loading...

Took Monistat 1 and about 3 hours later woke up and vomited. Also had stomach cramps and diarrhea a couple times throughout the night. Seems like a side effect of the medication, as I was feeling completely fine before (minus the yeast infection).
Reply

Loading...